ROOM SCHEDULE

June 2018

S M T W T F S
27 28 29 30 31 1 2
3 4 5 6 7 8 9
10 11 12 13 14 15 16
17 18 19 20 21 22 23
24 25 26 27 28 29 30
1 2 3 4 5 6 7

July 2018

S M T W T F S
1 2 3 4 5 6 7
8 9 10 11 12 13 14
15 16 17 18 19 20 21
22 23 24 25 26 27 28
29 30 31 1 2 3 4
5 6 7 8 9 10 11

August 2018

S M T W T F S
29 30 31 1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30 31 1
2 3 4 5 6 7 8

July 11, 2018

ROOM LOCATION 10AM 11AM 12PM 1PM 2PM 3PM

Computer Training Center

                                Email Basics I
2:00 - 4:00

EB Create Space

                        Tween Video Club (Day 3)
1:00 - 2:00
L
               
                                      EB Create Open Hours
2:30 - 5:00

Meeting Room 1

                                  TED Talks @ the Library
2:15 - 5:00

Meeting Room 2

Adult Citizenship/ESL
10:00 - 3:00
       

Meeting Room 3

HOLD for TLC
10:00 - 1:00
                       
                                  Staff Use
2:00 - 5:00

YS Programming Room

    Mother Goose Magic Storytime
10:30 - 11:00
L L L
                                       
                                          Paper Marbling
3:00 - 4:30

July 11, 2018


Detail Program List

Meeting Room 1

TED Talks @ the Library

07/11/2018 02:15PM - 05:00PM
Setup is 45 minutes. The event starts at 03:00PM
Breakdown is 30 minutes. The event ends at 04:30PM
20 chairs set up should be enough.
Equipment: LCD Projector , Setup #1
[View Room Setup]

YS Programming Room

Mother Goose Magic Storytime
Nursery rhyme program for children from 0-24 months accompanied by an adult. For information, call Youth Services at (732) 390-6789.

07/11/2018 10:30AM - 11:00AM

EB Create Space

.Grades 4 and up

07/11/2018 01:00PM - 02:00PM

YS Programming Room

Make beautiful designs on watercolor paper with food dyes and shaving cream.
Grade 3 and up

07/11/2018 03:00PM - 04:30PM

Tables Required: 0

EB Create Space

EB Create Open Hours

07/11/2018 02:30PM - 05:00PM
Setup is 30 minutes. The event starts at 03:00PM

Meeting Room 2

Adult Citizenship/ESL
contact Adrienne Harris 732-613-6983

07/11/2018 10:00AM - 03:00PM
35 People
Equipment: Setup #4 , Whiteboard
[View Room Setup]
Tables Required: 12

Meeting Room 3

HOLD for TLC

07/11/2018 10:00AM - 01:00PM

Computer Training Center

Email Basics I

07/11/2018 02:00PM - 04:00PM

Meeting Room 3

Staff Use

07/11/2018 02:00PM - 05:00PM
Setup is 60 minutes. The event starts at 03:00PM
3 tables at back of room for food 2 tables by door for drinks 10 chairs
Equipment: Setup #3
[View Room Setup]
Tables Required: 9